MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number FX2200X15B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was alarming for a service required alarm condition.There was no harm or injury reported.The device was not in patient use.The device was evaluated by the manufacturer's field service technician.A leak was found in the device's oxygen blending module subassembly.The device's oxygen blending module subassembly was replaced.The device returned to the customer in working order.There was no downloaded event log available at this time for review.

Brand Name
TRILOGY EV300
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23767673
Report Number2518422-2025-112498
Device Sequence Number18799503
Product Code CBK
UDI-Device Identifier00606959061033
UDI-Public(01)00606959061033
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX2200X15B
Device Catalogue NumberFX2200X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown